MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPY PUMP AND SCALE

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPY PUMP AND SCALE
Model Number AQL-100CBS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to a revision in company procedures after a recent internal audit, this historical event was determined to be reportable.Recall information: recall reported to fda on 2019-08-29.Recall coordinator: (b)(4).
 
Event or Problem Description
We have been informed of the following event: "technical support was contacted by (b)(6), territory manager, to report hologic owned aquilex system.Hospital staff called (b)(6) reporting the deficit not registering and then shooting to very large negative deficits during a case.She went and was present for the next case.They primed the system the numbers on the deficit reading never changed from 0 even though i had them run over 300ml of fluid into the underbutt drape.They switched systems after that to successfully complete the case.Tech support asked for confirmation that fluid hung on the supply hooks; confirm that nothing besides fluid bags are being hung on the supply hooks.Even when not in use, nothing (including the power cords) should be hung on them as its sensitive as it's a scale; confirm there is nothing besides canister rings on the scale at the bottom; confirm the pink shipping rubber tubes were removed from the white canister ring holder area.We do advise that we swap out both pieces.Pump serial (b)(4) reported in case (b)(4).Cart serial (b)(4) reported in case (b)(4).Contact at facility is (b)(6).(b)(4) noted nothing except fluid was on the hooks; nothing but canisters on bottom; yes.Pink plastic removed.Potential patient impact? no harm reported.Ts resolution: replacements shipping to (b)(6).This will return on fedex tracking number: (b)(4).".

Brand Name
AQUILEX FLUID CONTROL SYSTEM
Common Device Name
HYSTEROSCOPY PUMP AND SCALE
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
MDR Report Key9074436
Report Number3002914049-2019-00010
Device Sequence Number18918653
Product Code HIG
UDI-Device Identifier04056702006556
UDI-Public04056702006556
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100CBS
Device Catalogue NumberAQL-100CBS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2019
Initial Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1